# SDR ASOA2015110113988

- Difficulty date: November 1, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 30,838 hours, 28,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT POWER RECEPTACLE SUPPORT BRACKET DAMAGE.  REMOVED DAMAGE BRACKET.  DRILLED UP NEW BRACKET IAW REO 601R-53-11-009.     INSTALLED THE BRACKET IAW REO 601R-53-11-009.  REPAIR CLASSIFIED AS MAJOR IAW GMM 5-3.
